# SDR GTIA2024020637833

- Difficulty date: February 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 49,869 hours, 22,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311407520201
- Condition: Dented
- Location: Frms 13-14 S36l
- Part time: 49,870 hours, 22,919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 2993502-01 FWD L/H SIDE FUSELAGE GOT HIT BY A BAGGAGE CART. MEASURES 8.0"L X 8.0" W X .280" D. RAF 01 CREATED-ACCOMPLISHED REPAIR OF LH FWD SIDE LOWER FUSE SKIN FR 13-14 STR 36L LOWER STRG LH PER REO L24851 AND EA 5311-2410 AND RDAF 81338012/019/2024 #A
